# SDR VNAA202301160004

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10311
- Aircraft time: 27,337 hours, 20,706 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE - FORWARD FUSELAGE FS144.00TO FS280.00 - REINFORCEMENT OF THE FRAMES AT FS220.00 AND FS235.00 COMPLY WITH SB_670BA-53-045G. COMPLIED SB670BA-53-045 FUSELAGE - FORWARD FUSELAGE FS144.00 TO FS280.00 - REINFORCEMENT OF THE FRAMES AT FS220.00 AND FS235.00 SEE ATTACHED SB FOR DETAILS OF WORK PERFORMED.
